# SDR ABXA20170511059

- Difficulty date: May 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25236
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SIDE FRAME FITTING AT BS 955.  THE FRAME FITTING WAS REPLACED. AIRPLANE WAS GROUNDED.
